# SDR ENHA202208150001

- Difficulty date: August 13, 2022
- Submitted: August 15, 2022
- Operation: Air carrier
- Aircraft: N9536P
- Make and model: Cessna 208
- Aircraft serial: 20800090
- Aircraft time: 24,883 hours
- Engine: Pwa PT6A114
- Engine time: 1,817 hours
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

AFTER BEING CLEARED FOR TAKEOFF, PILOT LINED UP ON RUNWAY 20R IN KENAI AND ADVANCED POWER AND THEN PILOT NOTICED AN UNUSUAL SOUND COMING FROM THE ENGINE COMPARTMENT.  PILOT THEN REDUCED POWER AND ABORTED THE TAKEOFF AND PROCEEDED TO TAXI BACK TO THE HANGER.  MAINT IS CURRENTLY INVESTIGATING THE CAUSE THE UNUSUAL NOISE.
